# SDR IPXA2025022609589

- Difficulty date: November 29, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD LEADING EDGE HAS DENT. INSTALLED NEW SECTION LEFT WING LEADING EDGE IAW SRM 57-41-01-2R-6. THIS CLEARS DEF.
